# SDR R61A2022111300697

- Difficulty date: October 6, 2021
- Submitted: November 13, 2022
- Operation: Air carrier
- Aircraft: N634RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000055
- Aircraft time: 47,073 hours, 29,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086081003
- Condition: Corroded
- Location: Frms 48-49
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUSELAGE II, RH SEAT TRACK FOUND CORRODED BETWEEN FR48-FR49. CORRODED AREA ON CENTER FUSELAGE II, RH SEAT TRACK BETWEEN FR48-FR49 PERMANENTLY REPAIRED IAW EMB 170 SRM53-00-10, FIG 207.
